Alert archive / Alabama / Flash Flood Warnings in 2011
Flash Flood Warning 3, NWS Huntsville, AL
NWS Huntsville, AL issued this flash flood warning at Jan 1, 2011, 3:45 AM CST for Cullman County, Jackson County, Marshall County, Alabama. It was in force for 3 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 1, 2011, 3:45 AM CST (09:45 UTC)
- Expired
- Jan 1, 2011, 6:45 AM CST
- In force
- 3 hr
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cullman County, AL, Jackson County, AL, Marshall County, AL
The radar
The Northeast Alabama radar (KHTX), 61 km from the middle of the area, began a volume at 09:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 1, 5:45 AM CST | FLASH FLOOD | Good Hope, AL | NUMEROUS STREETS FLOODED IN DOWNTOWN GOOD HOPE. CREEKS ARE OUT OF THEIR BANKS. ALSO REPORTS OF WATER UP TO CAR DOORS ON SEVERAL ROADWAYS. |
| Jan 1, 6:45 AM CST | FLASH FLOOD | Albertville, AL | ROSE ROAD AND CAHILL ROAD IN ALBERTVILLE HAVE WATER PONDING OVER AT LEAST ONE LANE AT THIS TIME. |
| Jan 1, 6:45 AM CST | FLASH FLOOD | Guntersville, AL | WATER REPORTED COVERING THE ROADWAY ON WARRANTON ROAD AND SUNSET DRIVE IN GUNTERSVILLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 120 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 9.8 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1020 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 270 m²/s²
- 0-3 km storm-relative helicity
- 398 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
916
WGUS54 KHUN 010945
FFWHUN
ALC043-071-095-011245-
/O.NEW.KHUN.FF.W.0003.110101T0945Z-110101T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
345 AM CST SAT JAN 1 2011
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CULLMAN COUNTY IN NORTH CENTRAL ALABAMA...
JACKSON COUNTY IN NORTHEAST ALABAMA...
MARSHALL COUNTY IN NORTHEAST ALABAMA...
* UNTIL 645 AM CST
* AT 333 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A CLUSTER OF SHOWERS AND THUNDERSTORMS MOVING ACROSS NORTHERN
ALABAMA. ADDITIONAL SHOWERS AND THUNDERSTORMS...SOME PRODUCING
HEAVY RAINFALL...ARE EXPECTED TO CONTINUE MOVING ACROSS THE AREA
OVER THE NEXT SEVERAL HOURS. RUNOFF FROM CONTINUED EXCESSIVE
RAINFALL WILL ENHANCE THE FLASH FLOODING THREAT IN AREAS THAT
RECEIVE MULTIPLE ROUNDS OF RAIN.
A FLASH FLOOD WARNING MEANS THAT FLASH FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 3390 8709 3432 8711 3431 8658 3454 8655
3447 8647 3454 8631 3488 8634 3494 8624
3500 8631 3499 8561 3486 8559 3478 8564
3462 8579 3441 8613 3420 8611 3411 8631
3427 8644 3426 8651 3396 8678 3386 8696
$$
CCC1 follow-up statement
772
WGUS74 KHUN 011242
FFSHUN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
642 AM CST SAT JAN 1 2011
ALC043-071-095-011250-
/O.EXP.KHUN.FF.W.0003.000000T0000Z-110101T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
642 AM CST SAT JAN 1 2011
...THE FLASH FLOOD WARNING WILL EXPIRE AT 645 AM CST FOR CULLMAN
COUNTY...
A FLASH FLOOD WARNING FOR JACKSON AND MARSHALL COUNTIES WILL BE
REISSUED AT 645 AM UNTIL 945 AM.
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL WAS
ENDING IN CULLMAN COUNTY...AND THE FLOOD THREAT WAS DIMINISHING.
SOME MINOR FLOODING MAY CONTINUE...BUT THE SERIOUS THREAT OF
FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING IS BEING ALLOWED
TO EXPIRE FOR CULLMAN COUNTY.
MINOR FLOODING OF LOW LYING AND FLOOD PRONE AREAS ARE POSSIBLE...DUE
TO RECENT RAINFALL RUNOFF OF THIS STORM. STANDING WATER ON AREA
HIGHWAYS MAY CAUSE HYDROPLANING...WITH A LOSS OF VEHICLE CONTROL
POSSIBLE.
A FLOOD WATCH REMAINS IN EFFECT UNTIL NOON TODAY.
LAT...LON 3390 8709 3432 8711 3431 8658 3454 8655
3447 8647 3454 8631 3488 8634 3494 8624
3500 8631 3499 8561 3486 8559 3478 8564
3462 8579 3441 8613 3420 8611 3411 8631
3427 8644 3426 8651 3396 8678 3386 8696
$$
CAWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this flash flood warning went out at Jan 1, 3:32 AM CST, 13 minutes earlier.
Area forecast discussion, Jan 1, 3:32 AM CST, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
332 AM CST SAT JAN 1 2011
.DISCUSSION...SPC HAS ISSUED A TORNADO WATCH FOR CULLMAN COUNTY UNTIL
10 AM...HOWEVER MAY NOT BE NEEDED THAT LONG.
CLOSED UPPER LOW NOW OVER MN WITH SFC CDFNT EXTENDING ACROSS WRN TN.
AHEAD OF THE CDFNT WAS A BAND OF HVY RAIN WITH RAINFALL TOTALS
BETWEEN 1 AND 2 INCHES...MAINLY FROM THE HUN AREA AND STRETCHING
THRU MORGAN AND LAWRENCE COUNTIES. EXPECT THE HVY RAIN TO CONTINUE
FOR THE REST OF THE MRNG BEFORE TAPERING OFF ARND NOON...FROM WEST TO
EAST. ALSO 8H WINDS ARND 60 KTS/GOOD LOW LEVEL SHEAR WILL CONTINUE
UNTIL MID MRNG...THUS WILL STILL HAVE THE CHC OF SOME DAMAGING WINDS
UNTIL NOON AS WELL. THE CDFNT WILL PUSH ACROSS NW AL ARND 8 AM...THE
HUN AREA BY 11 AM AND OUT OF THE CWA ARND 2 PM.
HIGH PRESSURE WILL BEGIN TO BUILD ACROSS THE CWA TONIGHT WHICH WILL
END THE PCPN EARLY THIS EVENING AND BRING DECREASING CLOUDS ACROSS
THE CWA.
REST OF THE FCST LOOKS DRY WITH NEAR SEASONABLE TEMPS. A WEAK CDFNT
IS PROGGED BY GFS TO MOVE ACROSS THE AREA ON TUESDAY BUT ATTM IT
LOOKS LIKE A DRY CDFNT. LOOKS LIKE ANOTHER CDFNT WILL APPROACH THE
AREA BY FRIDAY BUT AGAIN MOISTURE LOOKS IFFY AT BEST.
&&
.PRELIMINARY POINT TEMPS/POPS...
HUNTSVILLE 56 28 44 23 49 / 100 20 10 0 0
SHOALS 56 27 45 24 50 / 100 10 10 0 0
VINEMONT 57 29 43 23 48 / 100 20 10 0 0
FAYETTEVILLE 53 28 44 22 47 / 100 10 10 0 0
ALBERTVILLE 57 32 46 24 50 / 100 20 10 0 0
FORT PAYNE 56 32 45 22 48 / 100 30 10 0 0
&&
.HUN WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH UNTIL NOON CST TODAY FOR THE FOLLOWING ZONES:
COLBERT...CULLMAN...DEKALB...FRANKLIN AL...JACKSON...
LAUDERDALE...LAWRENCE...LIMESTONE...MADISON...MARSHALL...
MORGAN.
TN...FLASH FLOOD WATCH UNTIL NOON CST TODAY FOR THE FOLLOWING ZONES:
FRANKLIN TN...LINCOLN...MOORE.
&&
07Hazardous weather outlook, Dec 31, 12:53 PM CST, 14 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 1253 PM CST FRI DEC 31 2010 ALZ001>010-016-TNZ076-096-097-011015- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 1253 PM CST FRI DEC 31 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...TONIGHT... A FEW THUNDERSTORMS ARE POSSIBLE MAINLY OVER NORTHWESTERN ALABAMA LATE THIS AFTERNOON...BUT SEVERE WEATHER IS NOT ANTICIPATED WITH THESE STORMS. AS CONDITIONS GROW INCREASINGLY UNSTABLE AHEAD OF AN APPROACHING COLD FRONT TONIGHT...THUNDERSTORMS WILL EXPAND IN COVERAGE. SCATTERED THUNDERSTORMS AHEAD OF A MAIN LINE OF SHOWERS AND THUNDERSTORMS WILL BEGIN TO AFFECT MAINLY NORTHWESTERN ALABAMA THIS EVENING...AND GRADUALLY SPREAD EASTWARD ACROSS THE AREA INTO THE EARLY MORNING HOURS ON SATURDAY. THE PRIMARY THREAT WITH THESE STORMS WILL BE DAMAGING WINDS...BUT A THREAT FOR ISOLATED TORNADOES AND SMALL HAIL DOES EXIST. A MORE SOLID LINE OF SHOWERS AND THUNDERSTORMS WILL THEN ENTER THE AREA LATER TONIGHT...PERHAPS ENTERING NORTHWEST ALABAMA AS EARLY AS MIDNIGHT OR SHORTLY THEREAFTER. THIS LINE MAY REACH CENTRAL AREAS BY 3 TO 6 AM AND THEN THE GEORGIA BORDER AFTER 6 AM. THE DAMAGING WIND THREAT WILL CONTINUE WITH ANY HEAVIER CELLS WITHIN THIS LINE OF STORMS. ADDITIONALLY...HEAVY RAINFALL AMOUNTS AROUND TWO TO THREE INCHES OR PERHAPS HIGHER IN SOME LOCATIONS COULD PRODUCE ISOLATED INSTANCES OF FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... SHOWERS AND THUNDERSTORMS WILL LIKELY BE ONGOING AFTER 6 AM SATURDAY MORNING...MAINLY ALONG AND EAST OF THE INTERSTATE 65 CORRIDOR. A FEW OF THESE THUNDERSTORMS MAY STILL BE ABLE TO PRODUCE STRONG TO DAMAGING WINDS AND THE POTENTIAL FOR LOCALIZED FLASH FLOODING. THE THREAT FOR STRONG TO SEVERE THUNDERSTORMS WILL DIMINISH FROM WEST TO EAST AS A COLD FRONT CROSSES THE AREA ON SATURDAY MORNING. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL MAY BE NEEDED TONIGHT AND SATURDAY MORNING. KDW
In the hours before
Special weather statement, Jan 1, 12:33 AM CST, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 1233 AM CST SAT JAN 1 2011 ALZ003-004-010730- FRANKLIN-LAWRENCE- 1233 AM CST SAT JAN 1 2011 ...SIGNIFICANT WEATHER ADVISORY FOR FRANKLIN AND LAWRENCE COUNTIES UNTIL 130 AM CST... AT 1231 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HODGES...OR 14 MILES SOUTHEAST OF RED BAY...MOVING EAST AT 30 MPH. WINDS UP TO 40 MPH AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... BELGREEN. DUKETON. ROCKWOOD...ISBELL. PHIL CAMPBELL...SPRUCE PINE. PHIL CAMPBELL...PLEASANT RIDGE. THARPTOWN. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. && LAT...LON 3458 8732 3431 8732 3434 8797 3455 8796 TIME...MOT...LOC 0633Z 271DEG 26KT 3434 8792
Special weather statement, Jan 1, 1:21 AM CST, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
121 AM CST SAT JAN 1 2011
ALZ001-004-005-007-010800-
LAUDERDALE-LAWRENCE-LIMESTONE-MORGAN-
121 AM CST SAT JAN 1 2011
...SIGNIFICANT WEATHER ADVISORY FOR LAUDERDALE...LAWRENCE...LIMESTONE
AND MORGAN COUNTIES UNTIL 200 AM CST...
AT 115 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM RED BANK TO HATTON
TO 8 MILES NORTHEAST OF HALEYVILLE...MOVING NORTHEAST AT 35 MPH.
PEA SIZE HAIL...WINDS UP TO 40 MPH...AND HEAVY DOWNPOURS ARE EXPECTED
WITH THESE STORMS.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
LANDERSVILLE...ROGERSVILLE.
WREN...WHEELER.
SPEAKE...COXEY.
RIPLEY...NEEL.
LEESDALE...LACON.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
THIS LINE OF THUNDERSTORMS COULD INTENSIFY QUICKLY...SO BE READY TO
ACT IF A WARNING IS ISSUED.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3432 8681 3432 8753 3449 8745 3484 8738
3500 8678
TIME...MOT...LOC 0720Z 229DEG 30KT 3481 8737 3456 8739
3436 8750Special weather statement, Jan 1, 2:00 AM CST, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
200 AM CST SAT JAN 1 2011
ALZ005>008-010845-
LIMESTONE-MADISON-MARSHALL-MORGAN-
200 AM CST SAT JAN 1 2011
...SIGNIFICANT WEATHER ADVISORY FOR LIMESTONE...MADISON...MARSHALL
AND MORGAN COUNTIES UNTIL 245 AM CST...
AT 155 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CARTWRIGHT TO
DECATUR TO SPEAKE...MOVING EAST AT 35 MPH.
WINDS UP TO 40 MPH AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE
STORMS.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
FRENCH MILL...BELLE MINA.
LEESDALE...COLE SPRINGS.
TONEY...SOMERVILLE.
RYAN CROSSROADS...GLADSTONE.
VALHERMOSO SPRINGS...NORMAL.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3433 8638 3435 8711 3452 8711 3463 8706
3491 8707 3499 8633
TIME...MOT...LOC 0759Z 270DEG 30KT 3491 8696 3465 8694
3441 8710Special weather statement, Jan 1, 2:43 AM CST, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
243 AM CST SAT JAN 1 2011
ALZ006>009-010945-
JACKSON-MADISON-MARSHALL-MORGAN-
243 AM CST SAT JAN 1 2011
...SIGNIFICANT WEATHER ADVISORY FOR JACKSON...MADISON...MARSHALL AND
MORGAN COUNTIES UNTIL 345 AM CST...
AT 241 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HAZEL GREEN TO
HUNTSVILLE TO SOMERVILLE...MOVING EAST AT 40 MPH.
WINDS UP TO 40 MPH AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE
STORMS.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
PLEVNA...WHITESBURG.
OWENS CROSSROADS...GURLEY.
FRANCISCO...GARTH.
TRENTON...PRINCETON.
LIM ROCK...ESTILLFORK.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
THE GUSTY WINDS WILL BE CAPABLE OF KNOCKING DOWN SMALL TREES...TREE
LIMBS...AND POWERLINES. SEEK SAFE SHELTER UNTIL THE STORM HAS PASSED.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3499 8583 3471 8586 3450 8603 3452 8675
3472 8659 3500 8652
TIME...MOT...LOC 0843Z 271DEG 35KT 3494 8649 3471 8654
3446 8672Special weather statement, Jan 1, 3:17 AM CST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
317 AM CST SAT JAN 1 2011
ALZ007-016-011000-
CULLMAN-MORGAN-
317 AM CST SAT JAN 1 2011
...SIGNIFICANT WEATHER ADVISORY FOR CULLMAN AND MORGAN COUNTIES UNTIL
400 AM CST...
AT 315 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ADDISON...OR 17 MILES WEST OF CULLMAN...
MOVING NORTHEAST AT 40 MPH.
WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY
DOWNPOURS ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
WEST POINT...BALDWIN.
SOUTH VINEMONT...LACON.
COLE SPRINGS.
EVA...FAIRVIEW.
FLORETTE...BAILEYTON.
RYAN CROSSROADS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3429 8711 3452 8655 3441 8658 3431 8658
3431 8657 3417 8658 3408 8711
TIME...MOT...LOC 0917Z 244DEG 35KT 3417 8711Local storm report, Jan 1, 3:31 AM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
331 AM CST SAT JAN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 AM FLASH FLOOD HARTSELLE 34.44N 86.94W
01/01/2011 MORGAN AL TRAINED SPOTTER
SEVERAL ROADS IN AND AROUND HARSTELLE ARE BECOMING
IMPASSABLE DUE TO RISING WATER.
&&The office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 31, 11:54 PM CST | Flash Flood Warning | HUN | Colbert, Franklin, Lauderdale | 6 hr |
| Jan 1, 12:26 AM CST | Flash Flood Warning | HUN | Lawrence, Limestone, Madison, Morgan | 6 hr |
| Jan 1, 12:33 AM CST | Special Weather Statement | HUN | Franklin, Lawrence | 57 min |
| Jan 1, 1:21 AM CST | Special Weather Statement | HUN | Lawrence, Limestone, Morgan | 39 min |
| Jan 1, 2:00 AM CST | Special Weather Statement | HUN | Limestone, Madison, Morgan | 45 min |
| Jan 1, 2:43 AM CST | Special Weather Statement | HUN | Jackson, Madison | 62 min |
| Jan 1, 3:17 AM CST | Special Weather Statement | HUN | Cullman | 43 min |
| Jan 1, 5:04 AM CST | Flash Flood Warning | HUN | DeKalb | 4 hr |
| Jan 1, 6:23 AM CST | Areal Flood Warning | HUN | Madison, Morgan | 64 days |
| Jan 1, 6:46 AM CST | Flash Flood Warning | HUN | Jackson, Marshall | 5 hr |
| Jan 1, 9:28 AM CST | Flash Flood Warning | HUN | DeKalb | 2 hr |
| Jan 1, 10:34 AM CST | Areal Flood Warning | HUN | Cullman, Lawrence, Limestone, Morgan | 6 hr |
| Jan 1, 11:00 AM CST | River Flood Warning | HUN | Madison | 21 hr |
| Jan 1, 11:03 AM CST | River Flood Warning | HUN | Lawrence | 8 hr |
| Jan 1, 11:28 AM CST | Areal Flood Warning | HUN | DeKalb, Jackson, Marshall | 6 hr |
Nearby
Flash Flood Warnings in Alabama, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.